# SDR USAA051080

- Difficulty date: September 9, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 40,586 hours, 40,586 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Angle
- Part number: 65C2630025
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E SUPPORT ANGLE, JUST INBOARD OF NR 6 SPOILER CRACKED.  NEW PART SUPPORT ANGLE INSTALLED PER SRM 57-53-71 & 51-40-02, DEFECT SIZE: 0.050 INCH.
